# SDR AALA201906249002

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 78,007 hours, 26,356 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shuttle Valve
- Condition: Leaking
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS RT HYD QUANTITY DROPPED TO 0.17 FROM FULL. RT HYD PRESS DROPPED TO ZERO ON LANDING W/ REVERSOR DEPLOYMENT. RSVR LIGHT ILLUMINATED & RED RF INDICATOR. MAINTENANCE REMOVED AND REPLACED L/H R/H ANTI SKID VALVE MODULE IAW AMM 32-42-07-401. LEAK CHECK GOOD.
